關鍵字查詢 | 類別:期刊論文 | 著錄名稱、卷期、頁數 | 關鍵字:Journal of Statistical Computation and Simulation 77(1)

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 03 筆查詢結果
序號 學年期 教師動態
1 95/1 統計系 陳怡如 副教授 期刊論文 發佈 Statistical inference based on progressively censored samples with random removals from the Burr type XII distribution , [95-1] 著錄名稱、卷期、頁數:Journal of Statistical Computation and Simulation 77(1), pp.19-27
2 95/1 統計系 吳碩傑 教授 期刊論文 發佈 Statistical inference based on progressively censored samples with random removals from the Burr type XII distribution , [95-1] 著錄名稱、卷期、頁數:Journal of Statistical Computation and Simulation 77(1), pp.19-27
3 95/1 統計系 張春桃 教授 期刊論文 發佈 Statistical inference based on progressively censored samples with random removals from the Burr type XII distribution , [95-1] 著錄名稱、卷期、頁數:Journal of Statistical Computation and Simulation 77(1), pp.19-27
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 03 筆查詢結果